# SDR SWAA2022061403320

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 221DF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PASSENGER CABIN FLOOR ACCESS PANEL 221DF HAS DELAMINATION AND A SIDE EDGE BROKEN. STA 300. / [01] RECEIVED NEW FLOOR PANEL 221DF; INSTALLATION WILL BE ACCOMPLISHED ON FAULT TTG8Q00BGQKR .;[02] NEW FLOOR PANEL 221DF; INSTALLATION WILL BE ACCOMPLISHED ON FAULT TTG8Q00BGQKR
